Absolute Continuity of Sobolev Functions and Moduli of Families of Hypersurfaces Related to Lorentz Spaces

Research output: Contribution to journalArticlepeer-review

Abstract

We study traces of functions in Sobolev–Lorentz spaces on Lipschitz hypersurfaces. Some aspects concerning the (n − 1)-absolute continuity are studied.

Original languageEnglish
Pages (from-to)255-266
Number of pages12
JournalJournal of Mathematical Sciences (United States)
Volume231
Issue number2
DOIs
Publication statusPublished - 1 May 2018

Fingerprint Dive into the research topics of 'Absolute Continuity of Sobolev Functions and Moduli of Families of Hypersurfaces Related to Lorentz Spaces'. Together they form a unique fingerprint.

Cite this